RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2005, Volume 5, Number 3, Pages 523–536 (Mi mmj209)  

This article is cited in 2 scientific papers (total in 2 papers)

Anderson–Bernoulli models

J. Bourgain

Institute for Advanced Study, School of Mathematics

Abstract: We prove the exponential localization of the eigenfunctions of the Anderson model in $\mathbb R^d$ in the regime of large coupling constant for the random potentials which values are independent and Bernoulli distributed.

Key words and phrases: Anderson localization, random Bernoulli potential.

DOI: https://doi.org/10.17323/1609-4514-2005-5-3-523-536

Full text: http://www.ams.org/.../abst5-3-2005.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 82B44 (60H25, 81Q10, 82B10)
Received: July 4, 2005
Language:

Citation: J. Bourgain, “Anderson–Bernoulli models”, Mosc. Math. J., 5:3 (2005), 523–536

Citation in format AMSBIB
\Bibitem{Bou05}
\by J.~Bourgain
\paper Anderson--Bernoulli models
\jour Mosc. Math.~J.
\yr 2005
\vol 5
\issue 3
\pages 523--536
\mathnet{http://mi.mathnet.ru/mmj209}
\crossref{https://doi.org/10.17323/1609-4514-2005-5-3-523-536}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2241811}
\zmath{https://zbmath.org/?q=an:1114.82016}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208595500005}


Linking options:
  • http://mi.mathnet.ru/eng/mmj209
  • http://mi.mathnet.ru/eng/mmj/v5/i3/p523

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Krueger H., Teschl G., “Unique Continuation for Discrete Nonlinear Wave Equations”, Proc Amer Math Soc, 140:4 (2012), 1321–1330  crossref  mathscinet  zmath  isi  scopus
    2. Chulaevsky V., Suhov Y., “Multi-Scale Analysis For Random Quantum Systems With Interaction”, Multi-Scale Analysis For Random Quantum Systems With Interaction, Progress in Mathematical Physics, 65, Birkhauser Boston, 2014, 1–238  crossref  mathscinet  zmath  isi
  • Moscow Mathematical Journal
    Number of views:
    This page:178
    References:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019